# SDR CALA2021100601784

- Difficulty date: October 4, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 60,326 hours, 26,212 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bulkhead
- Part number: D5337080121000
- Condition: Cracked
- Location: Fr35str30
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) DURING ROTO PROBE OF FASTENER HOLES AT RH FR35 ST R30, DAMAGE INDICATIONS WERE NOTED IN THE TOP AFT HOLE.() COMPLIED WITH EC/RA 5321-02055 TO REPAIR FR35 STR 30 HOLE #1 RH WITH NO DEVIATIONS. ACCOMPLISHED BY EMP#V933440 AT BFM VT MOBILE AEROSPACE MOBILE NR#0013368
